Series Info Registration Course Map Doggie Dash Results Photos Sponsors OBRA Kruger's the Pixie Project

THANK YOU everyone who came out to Kruger's Farm last Sunday to race, cheer, or volunteer!

We counted close to 600 racers (plus about another 100 kids and doggie racers) and - from what we could tell - everyone had a great time on and off the course! We witnessed some hard-fought battles and we like to congratulate all our newly crowned State Champions!

Results of all races have been posted on OBRA.

A bunch of stellar race action and atmosphere shots have been posted online by Ben Guernsey, Leonard Johnson, Andrew Malakoff, and Maxwell Merkle. And Swift Racing's own Drew Coleman compiled another killer CX video - shown below - which perfectly captures the "Kruger's Crossing vibe" racers and spectators got treated to.

A big thanks to our title sponsor West End Bikes and our other generous sponsors Hopworks Urban Brewing, Nossa Familia Coffee, Dave's Killer Bread, Showers Pass, Chris King, and Specialized. A special shout to our Kids Racs sponsor Islabikes and to the folks of Portland Design Works for putting on the much-enjoyed Doggie Dash CX Worlds Race. What a hoot that was!

Last but not least, our heartfelt thanks to Don Kruger and everyone at Kruger's Farm for the great venue and their help in making it all happen!

Already looking forward to the 2018 season, where we'll be back with more fun bike races, starting with the 14th edition of the Portland Short Track Series (Monday Nights, June 4 through July 30), the Six Hours of Mt Hood (Sunday July 1) and then we'll be back at the farm again for the 12th edition of the Kruger's Crossing CX Classic (Sunday Nov 18).

So mark your calendars and start figuring out your winning winter training strategy... but, first, time to relax and enjoy the holidays.


Portland Racing


photo courtesy of Lasala Images

2017 Final Call-Up List

On Sunday November 19, West End Bikes and Portland Racing are bringing you the 11th edition of the Kruger's Crossing Cyclocross Classic, which will double as the OBRA 2017 CYCLOCROSS STATE CHAMPIONSHIPS!

This fun AND epic race - a longtime favorite with racers and spectators alike - will take place at Kruger's Farm, located in the beautiful countryside of Sauvie Island (only 20 minutes from downtown Portland!).

This will NOT be your usual cross race! Besides the challenges thrown at us by the November weather gods, you can expect a wild course that will lead you along rutted farm roads, through berry fields, pastures, a barn, past a free-range chicken coop, and a giant sow named Mathilda.

Check out the course map and the photos, videos and race reports of previous editions to get an idea what we are talking about!

In the morning, Nossa Familia Coffee will come out to serve free gourmet coffee and, later in the day,the Kruger's Farm food stand will serve farmstyle chicken soup, veggie chili, baked potatoes (topped with chili), hot dogs, and a variety of sausages and other grilled goodies. Around noon, Hopworks Urban Brewery will come out to serve free samples of their most popular organic ales.

In good tradition, we'll lighten up a giant bonfire along the course to keep everyone warm and toasty, we'll have DJ-ed music (and continuous race announcing by Luciano), free kids races (run by Islabikes), and throughout the day we will raffle off various prizes, courtesy of our generous sponsors.

Last but not least, we'll stage another encore of the Doggie Dash CX World Championship, presented by Portland Design Works and benefiting The Pixie Project. This wild and FREE race - sans bikes - for your four-legged friends of all stripes and colors (lycra dog team kits strongly encouraged!) is a hoot for racers, dogs and spectators alike!

photo courtesy of Lasala Images

Race Schedule (similar to Cross Crusade):
8:30am Cat 4 Men, Clydesdales, Athenas (45 min)
9: 25am Cat 4 Masters Men 35+, Masters 60+, Masters 70+ (45 min)
10:15am Course Preview (10 min)
10:25am Cat 5 Men, Single Speed Women (45 min)
11:20am Cat 3 Masters Men 35+, Masters 50+ (45 min)
12:05pm Kids Cross - Expert Kids (15 min)
12:20pm Course preview / Podiums Morning Races (10 min)
12:30pm Cat 3/4/5 Junior Men, Cat 3/4/5 Junior Women (30 min)
1:00pm Doggie Dash (10 min)
1:10pm Cat 2/3 Men, Single Speed Men, Cat 1/2/3 Junior Men (45 min)
2:00pm Course preview (10 min)
2:10pm Cat 3 Women, Cat 4 Women, Cat 5 Women, Cat 1/2 Masters Women 35+, Cat 3 Masters Women 35+, Masters Women 50+, Cat 1/2/3 Junior Women (45 min)
3:05 Cat 1/2 Men, Cat 1/2 Women, Cat 1/2 Masters Men 35+ (60 min)
4:15pm Podiums Afternoon Races (15 min)


Kruger's Farm is located at 17100 NW Sauvie Island Rd, Portland, OR 97231.
Coming from Portland, take Hwy 30 West (towards Scappoose). At the first stop lights past Linnton, you turn right and cross the Sauvie Island bridge and continue onto Sauvie Island Rd for about 1.5 mi. Kruger's Farm will come up on your right [Google Maps].




photo courtesy of Hot Foot Photo